# SDR AALA202504172492

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N886BR
- Make and model: Boeing 787-8
- Aircraft serial: 66006
- Aircraft time: 8,386 hours, 1,093 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 8222131003
- Part serial: 4M3G7K
- Condition: Failed
- Location: Zone 100
- Part time: 12,073 hours, 1,708 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH WEATHER RADAR SYSTEM INOP. DECESION MADE TO RETUNT TO MIA. NO EMERGENCY DECLARED AND AIRCRAFT WAS NOT OVERWEIGHT. MAINTENANCE REPLACED THE WEATHER RADAR DRIVE UNIT  IAW AMM 34-42-03.
